# SDR AALA20140319007

- Difficulty date: March 13, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,421 hours, 30,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAME STATION 1231, LT HAND BETWEEN LONGERONS 7 & 8.  ACCOMPLISHED REINFORCING REPAIR DOUBLER IAW SRM 51-70-05 & EA MD80-53-034063.
